A 22-year-old male asked:
Is nausea a sign of hep c or hiv after 3 or 4 days of possible run in with blood ?
1 doctor answer • 1 doctor weighed in
Dr. Gurmukh Singhanswered
Pathology 51 years experience
Neither: Neither Hep C nor HIV would produce any symptoms at 3-4 days after exposure.
Created for people with ongoing healthcare needs but benefits everyone.
3.7k viewsAnswered >2 years ago
Last updated Oct 3, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.